# SDR AALA20090828TUL01

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 28,351 hours, 11,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED WITH GOUGE AT LEFT SIDE AT STATION 318 BETWEEN STRINGER 18 LEFT AND 19 LEFT.  INSTALLED DOUBLER UNDER SRM 53-00-01-2R3.
